ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Roy, S and Bagchi, S and Sain, D (2022) Birkhoff–James Orthogonality in Complex Banach Spaces and Bhatia–Šemrl Theorem Revisited. In: Mediterranean Journal of Mathematics, 19 (2).

George, Raju K and Chalishajar, Dimplekumar N and Nandkumaran, Akambadth K (2004) Controllability of Second Order Semi-Linear Neutral Functional Differential Inclusions in Banach Spaces. In: Mediterranean Journal of Mathematics, 1 (4). pp. 463-477.

This list was generated on Tue Jun 6 02:31:23 2023 IST.